Alert archive / California / Wind Advisories in 2015

Wind Advisory 1, NWS Hanford, CA

February 5, 2015

NWS Hanford, CA issued this wind advisory at Feb 5, 2015, 12:40 PM PST. It took effect at Feb 5, 2015, 10:00 PM PST. It was in force for 28 hr.

The area

The counties it named.

The facts

Issued
Feb 5, 2015, 12:40 PM PST (20:40 UTC)
In effect from
Feb 5, 2015, 10:00 PM PST
Expired
Feb 7, 2015, 2:05 AM PST
In force
28 hr
Issued by
NWS Hanford, CA

The text

As transmitted, in the capitals the NWS used until 2016.

121 
WWUS76 KHNX 052040
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
1240 PM PST THU FEB 5 2015

CAZ089-091-095-099-060500-
/O.NEW.KHNX.WI.Y.0001.150206T0600Z-150208T0000Z/
WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY-
KERN COUNTY MOUNTAINS-SOUTHEASTERN KERN COUNTY DESERT-
INCLUDING THE CITIES OF...COALINGA...AVENAL
1240 PM PST THU FEB 5 2015

...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 4 PM PST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 4 PM PST
SATURDAY FOR THE KERN COUNTY MOUNTAINS AND THE WEST SIDE OF THE
SAN JOAQUIN VALLEY.

* WINDS...SOUTH 10 TO 20 MPH WITH GUSTS UP TO 50 MPH.

* TIMING...WINDS WILL INCREASE TONIGHT AHEAD OF THE APPROACHING
  STORM. WINDS WILL REMAIN STRONG UNTIL AFTER THE COLD FRONT MOVES
  THROUGH ON SATURDAY.

* IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT. AHEAD OF THE
  RAIN...WINDS COULD RAISE AREAS OF BLOWING DUST WITH SUDDEN
  REDUCTIONS IN VISIBILITY. DURING AND AFTER THE RAINS...SOIL MAY
  BE MOIST ENOUGH FOR SHALLOW ROOTED TREES TO BE TOPPLED. THE
  STRONGEST WINDS WILL BE BELOW THE PASSES AND CANYONS OF THE
  TEMBLORS AND DIABLO RANGE AND NEAR THE BASE OF THE GRAPEVINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ON THE WEST SIDE OF
THE SAN JOAQUIN VALLEY...OR 45 MPH ON THE GRAPEVINE...ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

SANGER

WEATHER.GOV/HANFORD
6 follow-up statements
992 
WWUS76 KHNX 052055
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
1255 PM PST THU FEB 5 2015

CAZ099-052200-
/O.CAN.KHNX.WI.Y.0001.150206T0600Z-150208T0000Z/
SOUTHEASTERN KERN COUNTY DESERT-
1255 PM PST THU FEB 5 2015

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS CANCELLED THE WIND
ADVISORY FOR THE KERN COUNTY DESERT.

A CORNER OF THE KERN COUNTY DESERT WAS INADVERTENTLY INCLUDED IN
THE ADVISORY AREA.

$$

CAZ089-091-095-060500-
/O.CON.KHNX.WI.Y.0001.150206T0600Z-150208T0000Z/
WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY-
KERN COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...COALINGA...AVENAL
1255 PM PST THU FEB 5 2015

...WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
4 PM PST SATURDAY...

* WINDS...SOUTH 15 TO 25 MPH WITH GUSTS UP TO 50 MPH.

* TIMING...WINDS WILL INCREASE TONIGHT AHEAD OF THE APPROACHING 
  STORM. WINDS WILL REMAIN STRONG UNTIL AFTER THE COLD FRONT 
  MOVES THROUGH ON SATURDAY.

* IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT. AHEAD OF 
  THE RAIN...WINDS COULD RAISE AREAS OF BLOWING DUST WITH SUDDEN 
  REDUCTIONS IN VISIBILITY. DURING AND AFTER THE RAINS...SOIL 
  MAY BE MOIST ENOUGH FOR SHALLOW ROOTED TREES TO BE TOPPLED. 
  THE STRONGEST WINDS WILL BE BELOW THE PASSES AND CANYONS OF 
  THE TEMBLORS AND DIABLO RANGE AND NEAR THE BASE OF THE 
  GRAPEVINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ON THE WEST SIDE OF
THE SAN JOAQUIN VALLEY...OR 45 MPH ON THE GRAPEVINE...ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
282 
WWUS76 KHNX 060444
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
844 PM PST THU FEB 5 2015


CAZ089-091-095-061300-
/O.CON.KHNX.WI.Y.0001.150206T0600Z-150208T0000Z/
WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY-
KERN COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...LOS BANOS...COALINGA...MENDOTA...
HANFORD...LEMOORE...AVENAL...CORCORAN...TEHACHAPI...LAKE ISABELLA
844 PM PST THU FEB 5 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST SATURDAY...

* WINDS...SOUTH 15 TO 25 MPH WITH GUSTS UP TO 50 MPH.

* TIMING...WINDS WILL INCREASE TONIGHT AHEAD OF AN APPROACHING
  STORM. WINDS WILL REMAIN STRONG UNTIL AFTER THE COLD FRONT MOVES
  THROUGH ON SATURDAY.

* IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT. AHEAD OF 
  THE RAIN...WINDS COULD RAISE AREAS OF BLOWING DUST WITH SUDDEN 
  REDUCTIONS IN VISIBILITY. DURING AND AFTER THE RAINS...SOIL 
  MAY BE MOIST ENOUGH FOR SHALLOW ROOTED TREES TO BE TOPPLED. 
  THE STRONGEST WINDS WILL BE BELOW THE PASSES AND CANYONS OF 
  THE TEMBLORS AND DIABLO RANGE AND NEAR THE BASE OF THE 
  GRAPEVINE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ON THE WEST SIDE OF
THE SAN JOAQUIN VALLEY...OR 45 MPH ON THE GRAPEVINE...ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
809 
WWUS76 KHNX 060904
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
104 AM PST FRI FEB 6 2015

CAZ089-091-095-061800-
/O.CON.KHNX.WI.Y.0001.000000T0000Z-150208T0000Z/
WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY-
KERN COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...COALINGA...AVENAL
104 AM PST FRI FEB 6 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST SATURDAY...

* WINDS...SOUTH 15 TO 25 MPH WITH GUSTS UP TO 50 MPH.

* TIMING...WINDS WILL INCREASE TONIGHT AHEAD OF AN APPROACHING 
  STORM. WINDS WILL REMAIN STRONG UNTIL AFTER THE COLD FRONT 
  MOVES THROUGH ON SATURDAY.

* IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT. AHEAD OF 
  THE RAIN...WINDS COULD RAISE AREAS OF BLOWING DUST WITH SUDDEN 
  REDUCTIONS IN VISIBILITY. DURING AND AFTER THE RAINS...SOIL 
  MAY BE MOIST ENOUGH FOR SHALLOW ROOTED TREES TO BE TOPPLED. 
  THE STRONGEST WINDS WILL BE BELOW THE PASSES AND CANYONS OF 
  THE TEMBLORS AND DIABLO RANGE AND NEAR THE BASE OF THE 
  GRAPEVINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ON THE WEST SIDE OF
THE SAN JOAQUIN VALLEY...OR 45 MPH ON THE GRAPEVINE...ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
970 
WWUS76 KHNX 061740
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
940 AM PST FRI FEB 6 2015

CAZ089-091-095-070200-
/O.CON.KHNX.WI.Y.0001.000000T0000Z-150208T0000Z/
WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY-
KERN COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...COALINGA...AVENAL
940 AM PST FRI FEB 6 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST SATURDAY...

* WINDS...SOUTH 15 TO 25 MPH WITH GUSTS UP TO 50 MPH.

* TIMING...WINDS WILL INCREASE TONIGHT AHEAD OF AN APPROACHING 
  STORM. WINDS WILL REMAIN STRONG UNTIL AFTER THE COLD FRONT 
  MOVES THROUGH ON SATURDAY.

* IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT. AHEAD OF 
  THE RAIN...WINDS COULD RAISE AREAS OF BLOWING DUST WITH SUDDEN 
  REDUCTIONS IN VISIBILITY. DURING AND AFTER THE RAINS...SOIL 
  MAY BE MOIST ENOUGH FOR SHALLOW ROOTED TREES TO BE TOPPLED. 
  THE STRONGEST WINDS WILL BE BELOW THE PASSES AND CANYONS OF 
  THE TEMBLORS AND DIABLO RANGE AND NEAR THE BASE OF THE 
  GRAPEVINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ON THE WEST SIDE OF
THE SAN JOAQUIN VALLEY...OR 45 MPH ON THE GRAPEVINE...ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

BSO
575 
WWUS76 KHNX 070205
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
605 PM PST FRI FEB 6 2015

CAZ089-091-095-071015-
/O.CON.KHNX.WI.Y.0001.000000T0000Z-150208T0000Z/
WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY-
KERN COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...COALINGA...AVENAL
605 PM PST FRI FEB 6 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST SATURDAY...

* WINDS...SOUTH 15 TO 25 MPH WITH GUSTS UP TO 45 MPH.

* TIMING...STRONG GUSTY WINDS WILL CONTINUE THIS EVENING AHEAD OF
  AN APPROACHING STORM. WINDS WILL REMAIN STRONG UNTIL AFTER THE
  COLD FRONT MOVES THROUGH ON SATURDAY.

* IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT. AHEAD OF 
  THE RAIN...WINDS COULD RAISE AREAS OF BLOWING DUST WITH SUDDEN 
  REDUCTIONS IN VISIBILITY. DURING AND AFTER THE RAINS...SOIL 
  MAY BE MOIST ENOUGH FOR SHALLOW ROOTED TREES TO BE TOPPLED. 
  THE STRONGEST WINDS WILL BE BELOW THE PASSES AND CANYONS OF 
  THE TEMBLORS AND DIABLO RANGE AND NEAR THE BASE OF THE 
  GRAPEVINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ON THE WEST SIDE OF
THE SAN JOAQUIN VALLEY...OR 45 MPH ON THE GRAPEVINE...ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
538 
WWUS76 KHNX 071005
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
205 AM PST SAT FEB 7 2015

CAZ089-091-095-071115-
/O.CAN.KHNX.WI.Y.0001.000000T0000Z-150208T0000Z/
WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY-
KERN COUNTY MOUNTAINS-
205 AM PST SAT FEB 7 2015

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS CANCELLED THE WIND
ADVISORY.

WINDS HAVE DROPPED BELOW ADVISORY CRITERIA AND ARE EXPECTED TO
REMAIN BELOW GUSTS TO 35 MPH. THE ADVISORY HAS BEEN CANCELLED.

$$

JDB

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hanford, CA wrote its last area forecast discussion before this wind advisory went out at Feb 5, 2:21 AM PST, 10 hours 19 minutes earlier.

Area forecast discussion, Feb 5, 2:21 AM PST, 10 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
221 AM PST THU FEB 5 2015

.SYNOPSIS...
A RIDGE OF HIGH PRESSURE WILL BRING DRY WEATHER AND ABOVE NORMAL
AFTERNOON TEMPERATURES TO THE CENTRAL CALIFORNIA INTERIOR THROUGH
FRIDAY MORNING. LOOK FOR INCREASING CLOUDS FRIDAY WITH A CHANCE
OF RAIN AND HIGH ELEVATION SNOW BEGINNING FRIDAY NIGHT AND
CONTINUING THROUGH THE WEEKEND.

&&

.DISCUSSION...A STRONG RIDGE OF HIGH PRESSURE REMAINS OVER THE
FORECAST AREA WITH RECORD OR NEAR RECORD WARMTH OVER PARTS OF THE
AREA ON WEDNESDAY. EXPECT ANOTHER VERY WARM DAY TODAY AS THE RIDGE
WILL ONLY SLOWLY MOVE EAST AND SUN WILL BE ABUNDANT. THE BIG
WEATHER FEATURE FOR THE NEXT FEW DAYS REMAINS THE POTENTIAL FOR
WET WEATHER, AT LEAST ACROSS THE NORTHERN AND CENTRAL PARTS OF THE
FORECAST AREA. LATEST ENSEMBLE MODEL FORECASTS CONTINUE TO BRING
PRECIPITATION INTO MERCED COUNTY BY FRIDAY AFTERNOON WITH THE
BRUNT OF THE RAIN AND HIGH ELEVATION SIERRA SNOW ARRIVING FRIDAY
NIGHT AND LINGERING INTO EARLY SATURDAY. OROGRAPHICS WILL PLAY A
BIG ROLE IN THE PRECIPITATION DISTRIBUTION AS WIND DIRECTION AND
SPEEDS IN THE 4000-9000 FOOT LEVEL ABOVE SEA LEVEL WILL EITHER
ENHANCE LIFT AND RAIN OVER WINDWARD SLOPES, OR DIMINISH VALUES IN
THE LEE OF MOUNTAINS. GIVEN THIS, THE PROJECTED QPF SHOWS THE
WESTERN MOUNTAINS AS WELL AS THE SIERRA REALLY CRANKING OUT THE
HIGHEST VALUES, WHILE THE SAN JOAQUIN VALLEY FLOOR SHOULD RECEIVE
SIGNIFICANT, BUT MUCH LOWER AMOUNTS OF RAIN.

A BREAK IN THE RAIN WILL OCCUR LATER SATURDAY AND SATURDAY NIGHT
BEFORE A SECONDARY WEATHER DISTURBANCE RIDES NORTHEAST INTO
CENTRAL CALIFORNIA ON SUNDAY AND LINGERS INTO SUNDAY EVENING.
MODELS KEEP A MOIST SOUTHWEST FLOW OVER THE REGION WELL INTO
MONDAY, THUS UPSLOPE AREAS COULD RECEIVE MUCH NEEDED ADDITIONAL
RAIN. LATEST FORECAST RAINFALL RANGES FROM AROUND 1+ INCHES IN THE
SAN JOAQUIN VALLEY FROM FRESNO NORTH AND UP TO 0.50" TO THE SOUTH.
OVER THE SIERRA, YOSEMITE AREA COULD RECEIVE UP TO 4 INCHES OF
RAIN TOTAL THROUGH MONDAY.

DUE TO THE FLOW PATTERN REMAINING FROM A SOUTHWEST TO WEST
DIRECTION, THE KERN COUNTY DESERT AREAS SHOULD STAY DRY THIS TIME.

&&

.AVIATION...IN THE SAN JOAQUIN VALLEY...LATE NIGHT AND EARLY MORNING
FOG WITH AREAS OF IFR VISIBILITY AND LOCAL LIFR CONDITIONS IN FOG
UNTIL 18Z...OTHERWISE MVFR WITH LOCAL IFR IN HAZE. ELSEWHERE...VFR
CONDITIONS EXPECTED ELSEWHERE IN THE CENTRAL CA INTERIOR DURING THE
NEXT 24 HOURS.

&&

.AIR QUALITY ISSUES...
ON THURSDAY FEBRUARY 5 2015... UNHEALTHY FOR SENSITIVE GROUPS IN
KINGS COUNTY.  FIREPLACE/WOOD STOVE BURNING STATUS IS: NO BURNING
UNLESS REGISTERED IN FRESNO... KERN... KINGS... MADERA... MERCED
AND TULARE COUNTIES.
FURTHER INFORMATION IS AVAILABLE AT VALLEYAIR.ORG

&&

.CERTAINTY...

THE LEVEL OF CERTAINTY FOR DAYS 1 AND 2 IS MEDIUM.
THE LEVEL OF CERTAINTY FOR DAYS 3 THROUGH 7 IS MEDIUM.

THIS INFORMATION IS PROVIDED AS PART OF A TRIAL PROJECT CONDUCTED
BY THE NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD.
CERTAINTY LEVELS INCLUDE LOW...MEDIUM...AND HIGH. PLEASE VISIT
WWW.WEATHER.GOV/HNX/CERTAINTY.PHP /ALL LOWER CASE/ FOR ADDITIONAL
INFORMATION AND/OR TO PROVIDE FEEDBACK.

&&

.CLIMATE...
             RECORDS
SITE DATE    HI_MAX:YEAR LO_MAX:YEAR HI_MIN:YEAR LO_MIN:YEAR

KFAT 02-05       75:1930     42:1989     56:1978     24:1899
KFAT 02-06       73:1930     45:1989     52:1898     24:1899
KFAT 02-07       77:1930     45:1929     53:2012     24:1989

KBFL 02-05       87:1912     39:1989     61:1978     28:1989
KBFL 02-06       77:1930     45:1989     55:1978     27:1989
KBFL 02-07       81:1987     46:1967     53:2012     26:1989
&&

.HNX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

PUBLIC...DUDLEY
AVN/FW...MV
SYNOPSIS...BSO

WEATHER.GOV/HANFORD
Hazardous weather outlook, Feb 5, 4:20 AM PST, 8 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
420 AM PST THU FEB 5 2015

CAZ096-097-061230-
SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON-
TULARE COUNTY MOUNTAINS-
420 AM PST THU FEB 5 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE HIGHER ELEVATIONS OF
THE SOUTHERN SIERRA NEVADA.

...UNSETTLED WEATHER PATTERN BY LATE THIS WEEK...

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

* SNOW ACCUMULATIONS: SEVERAL INCHES TO AROUND A FOOT DURING
  FRIDAY NIGHT INTO SATURDAY. SEVERAL MORE INCHES OF SNOW POSSIBLE
  DURING SUNDAY AND SUNDAY NIGHT.

* ELEVATION: ABOVE 7500 FEET FOR SNOW AND STRONG GUSTY WINDS.
  OTHERWISE 4000 FEET TO AROUND 7500 FEET FOR HEAVY RAIN.

* WINDS: ON AND NEAR THE CREST...EXPECT GUSTS TO AROUND 60 MPH
  DURING FRIDAY NIGHT INTO SATURDAY.

* TIMING: FRIDAY NIGHT INTO SATURDAY WITH FIRST SYSTEM AND SUNDAY
  AFTERNOON INTO MONDAY WITH SECOND SYSTEM.

* LOCATIONS INCLUDE: SOUTHERN SIERRA NEVADA ABOVE 7500 FEET FOR
  SNOW AND STRONG WINDS. HEAVY RAIN FROM 4000 FEET TO AROUND 7500
  7500 FEET WITH HIGHEST AMOUNTS EXPECTED FROM YOSEMITE TO KINGS
  CANYON.

* IMPACTS: HEAVY SNOW COULD MAKE TRAVEL DIFFICULT AS ROADS MAY
  BECOME IMPASSIBLE IN THE HIGHER ELEVATIONS. HEAVY RAIN NEAR BURN
  AREA SCARS COULD POSSIBLY CAUSE DEBRIS FLOW AND/OR FLASH FLOODING.

* STAY TUNED TO NOAA WEATHER RADIO...OR YOUR FAVORITE NEWS
  SOURCE...FOR FURTHER INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED.

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR
UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE.

CAZ089-090-093-061230-
WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY-
MARIPOSA MADERA AND FRESNO COUNTY FOOTHILLS-
420 AM PST THU FEB 5 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CENTRAL SAN JOAQUIN
VALLEY AND THE ADJACENT FOOTHILLS.

...UNSETTLED WEATHER...

.DAY ONE...TODAY AND TONIGHT
NO HAZARDOUS WEATHER EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

* WINDS: GUSTS TO AROUND 40 MPH ARE POSSIBLE ALONG THE WEST SIDE
  OF THE SAN JOAQUIN VALLEY AND NEAR MERCED.

* TIMING: FIRST SYSTEM ON FRIDAY NIGHT INTO SATURDAY. SECOND
  SYSTEM ON SUNDAY AFTERNOON AND INTO MONDAY.

* LOCATIONS INCLUDE: THE SAN JOAQUIN VALLEY AND ADJACENT SIERRA
  NEVADA FOOTHILLS FROM FRESNO COUNTY AND NORTHWARD.

* IMPACTS: GUSTY WINDS COULD MAKE DRIVING DIFFICULT AT TIMES FOR
  HIGH-PROFILE VEHICLES...ESPECIALLY WITH THE FIRST SYSTEM DURING
  FRIDAY NIGHT INTO SATURDAY. RAIN COULD BE LOCALLY HEAVY AT TIMES
  AND CAUSE PONDING IN AREAS OF POOR DRAINAGE WITH BOTH SYSTEMS.

* STAY TUNED TO NOAA WEATHER RADIO...OR YOUR FAVORITE NEWS
  SOURCE...FOR FURTHER INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED.

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR
UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE.

CAZ095-061230-
KERN COUNTY MOUNTAINS-
420 AM PST THU FEB 5 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE KERN COUNTY MOUNTAINS.

...GUSTY WINDS NEAR THE GRAPEVINE POSSIBLE...

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

* WINDS: GUSTY SOUTHERLY WINDS WITH LOCAL GUSTS TO AROUND 40 MPH
  POSSIBLE AT TIMES.

* TIMING: FRIDAY AND FRIDAY NIGHT.

* LOCATIONS INCLUDE: THE GRAPEVINE ALONG INTERSTATE 5...INCLUDING
  JUST BELOW THE PASS.

* IMPACTS: DRIVERS OF HIGH PROFILE VEHICLES SHOULD TAKE CAUTION IF
  TRAVELING IN THIS AREA

* STAY TUNED TO NOAA WEATHER RADIO...OR YOUR FAVORITE NEWS
  SOURCE...FOR FURTHER INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED.

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR
UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE.

The office that day

Everything else NWS Hanford, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 5, 12:40 PM PSTWinter Storm WatchHNX14 hr

Nearby

Wind Advisories in California, 2015Every wind advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.